# SDR HEEA0016419

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Valve
- Part number: 656520
- Condition: Incorrect
- Location: Compass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS HAS INCORRECT HEADINGS, OUTPUT UNRELIABLE.
